MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a personal interaction that a patient of unknown age and sex (no demographic information was provided) underwent a stent-assisted endovascular coil embolization of a middle cerebral artery (mca), aneurysm with a 3mm 8mm arch pulserider t (201d/unknown lot).It was stated, that the coil embolization was completed without problems.It was further mentioned that ¿the patient has been under monitored and stenosis at the mca was confirmed¿.It was referred that ¿post-procedure, there were no symptoms, and the patient has been stable¿.Continuous flush was done.A concomitant device mentioned was a prowler select plus microcatheter.No further information was provided at the time of complaint initiation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Date of event: the date of the event was not reported.The product lot number was not reported.The implantation date was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted.If new facts arise, which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Section b5: additional information received on 16-may-2023.Summary of additional information provided: it was stated that ¿the event occurred after the procedure/during the follow up, the exact date was unknown.¿ attempts were made to obtain pulserider device lot number and details on the prowler select plus microcatheter, but this information has not been provided by the physician.It is currently unknown what factors might have contributed to the event or how the event was treated.Patient baseline neurological status is unknown.No symptoms were observed on the patient after the event.It was further indicated that the event didn¿t result in a stroke or thrombotic event.It was reiterated that there were no alleged product malfunctions with the pulserider or with the prowler select plus microcatheter.Complaint conclusion: it was reported through a personal interaction that a patient of unknown age and sex (no demographic information was provided) underwent a stent-assisted endovascular coil embolization of a middle cerebral artery (mca) aneurysm with a 3mm 8mm arch pulserider t (201d/unknown lot).It was stated that the coil embolization was completed without problems.It was further mentioned that ¿the patient has been under monitored and stenosis at the mca was confirmed¿.It was referred that ¿post-procedure, there were no symptoms, and the patient has been stable¿.Continuous flush was done.A concomitant device mentioned was a prowler select plus microcatheter.Additional information received on 16-may-2023.Summary of additional information provided: it was stated that ¿the event occurred after the procedure / during the follow up, the exact date was unknown.¿ attempts were made to obtain pulserider device lot number and details on the prowler select plus microcatheter, but this information has not been provided by the physician.It is currently unknown what factors might have contributed to the event or how the event was treated.Patient baseline neurological status is unknown.No symptoms were observed on the patient after the event.It was further indicated that the event didn¿t result in a stroke or thrombotic event.It was reiterated that there were no alleged product malfunctions with the pulserider or with the prowler select plus microcatheter.The device remains implanted; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Stenosis of stented segment is a well-known potential adverse event following stent implantation and is listed in the pulserider instructions for use (ifu) as such.Experience with stent implants indicates that there is a risk of stenosis.Patient, procedural, and pharmacological factors may have contributed, however, based on the available information, no conclusion can be made regarding the reported event.Since the severity of the stenosis is not clear and it seems to have occur peri-procedural use of the device, the relationship of the pulserider to the reported event cannot be excluded.Therefore, this event is usfda reportable under 21 cfr 803 with a classification of ¿serious injury¿.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PULSERIDER T, 3MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16618817
Report Number3008114965-2023-00198
Device Sequence Number12285402
Product Code NJE
UDI-Device Identifier00859030005154
UDI-Public00859030005154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201-D
Device Catalogue Number201D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS MICROCATHETER
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown